Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

What's the point in it all?

(4 Posts)
LEMisdisappointed Mon 29-Apr-13 15:59:49

Please see your doctor, i became suicidal when my dose was increased, unfortunately this can happen and "whats the point" was the question i asked myself. I am better now and still taking 20mg, it really scared me to feel like that and i was given the number of the emergency CMHT and a consultation. That helped me so much knowing i could keep myself safe xx

dogsandcats Sat 27-Apr-13 11:44:40

How are you feeling now?

equinox Mon 22-Apr-13 12:48:24

Have you made an appointment to discuss with your GP about your feelings and how you are getting on with the medication? This should be done in any event.

At a time like this you need to discuss with the medical professionals how you are feeling.

10 mg is quite mild so this may be the reason - you could book an appointment to discuss progress now you are on 20 mg.

Good luck and I do feel for you!

Take care.

treadingwater123 Sun 21-Apr-13 21:01:04

Why am I even here? Don't intend to be dramatic but this question plagues me daily
I'm just not really sure what its all about! I get up every day and do what needs to be done, fighting thoughts and overwhelming feeling of what should I be doing ? Always feels like something is missing but don't know what
Struggle with anxiety intermittently too
I have been on citalopram for 8 weeks now recently doubled dose from 10-20

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now